# SDR ASAA2022073039302

- Difficulty date: July 30, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 52,558 hours, 15,543 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Part number: 21C1321
- Condition: Faulty
- Location: R Wing Rear Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 RIGHT AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED INTERMITTANTLY. ONCE ON WOULD REMAIN ON UNLESS SWITCH CYCLED OFF THEN BACK ON AFTER A MINUTE. GROUNDED - YES. REMOVED AND REPLACED R/H AFT FUEL BOOST PUMP PRESSURE SWITCH. REF  IAW B737-800 AMM 28-42-11-420-801.
